Alert archive / Oklahoma / Special Weather Statements in 2021
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jul 27, 2021, 4:28 AM CDT for Haskell County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2021, 4:28 AM CDT (09:28 UTC)
- Expired
- Jul 27, 2021, 5:15 AM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
County Haskell County, OK
The radar
The Western Arkansas radar (KSRX), 89 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.5 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2103 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1155 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
412 WWUS84 KTSA 270928 SPSTSA Special Weather Statement National Weather Service Tulsa OK 428 AM CDT Tue Jul 27 2021 OKZ070-071-073-074-271015- Haskell OK-Pittsburg OK-Muskogee OK-McIntosh OK- 428 AM CDT Tue Jul 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HASKELL...EAST CENTRAL MCINTOSH...NORTHEASTERN PITTSBURG AND SOUTH CENTRAL MUSKOGEE COUNTIES UNTIL 515 AM CDT... At 427 AM CDT, a strong thunderstorm was located near Enterprise, moving east at 10 mph. Wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Quinton... Porum... Whitefield... Kinta... Enterprise... Briartown... LAT...LON 3541 9524 3512 9522 3514 9548 3532 9551 TIME...MOT...LOC 0927Z 265DEG 10KT 3522 9542 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jul 27, 3:51 AM CDT, 37 minutes earlier.
Area forecast discussion, Jul 27, 3:51 AM CDT, 37 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
351 AM CDT Tue Jul 27 2021
.DISCUSSION...
Excessive heat potential will remain the primary theme of this
forecast, along with a continued chance of thunderstorms for
today.
Axis of anomalously high moisture marked by precipitable water
over 2 inches, along with diffuse frontal boundary, extends
across southeast OK this morning, continuing to be pushed south
with time. This area will remain the focus for scattered afternoon
storms, and with expected slow movement and efficient rain
production, maintain a locally heavy rain threat generally along
and south of I-40. Atmosphere will also support a threat for
localized strong downdrafts as well.
Rain chances will continue to trend down the next few days as
upper ridging expands over the southern plains from the north.
Actual temperatures will trend up into the weekend with eventual
lowering of dew points, but not before a couple more days of very
high values of mid-upper 70s, especially over northeast OK where
soil moisture remains quite high. Heat index values of 105 to 110
will be common as a result with a few spots even higher. The heat
advisory will be left in its current configuration and will likely
be needed for a few more afternoons.
Indication remain that a frontal boundary will be driven south
toward the area by early next week as ridge retrogrades and
amplifies over the west, perhaps bringing another chance of
storms along with some reprieve from the heat.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 96 76 98 76 / 10 0 0 0
FSM 96 76 98 76 / 20 10 10 0
MLC 95 74 95 75 / 30 10 10 0
BVO 95 74 95 73 / 10 0 0 0
FYV 93 71 95 71 / 10 0 0 0
BYV 94 72 96 73 / 10 0 0 0
MKO 94 75 95 75 / 10 0 0 0
MIO 94 74 95 74 / 10 0 0 0
F10 95 74 96 74 / 20 0 0 0
HHW 94 75 95 76 / 40 10 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from noon today to 8 PM CDT this evening for
OKZ049-053>076.
AR...Heat Advisory from noon today to 8 PM CDT this evening for
ARZ019-020-029.
&&
SHORT TERM...07
LONG TERM....14Hazardous weather outlook, Jul 26, 9:07 PM CDT, 7 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
907 PM CDT Mon Jul 26 2021
ARZ001-002-010-011-019-020-029-OKZ049-053>076-271015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
907 PM CDT Mon Jul 26 2021
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Tonight.
THUNDERSTORMS WITH DANGEROUS LIGHTNING.
RISK...Limited.
AREA...Eastern Oklahoma and West Central Arkansas.
ONSET...Ongoing.
DISCUSSION...
Isolated showers and thunderstorms continue across mainly
northeast Oklahoma this evening. Very isolated showers and storms
will remain possible through the night across the area. Severe
weather is not expected with any activity that does develop.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...Thunderstorm Potential...Dangerous Heat Potential.
WEDNESDAY THROUGH SATURDAY...Dangerous Heat Potential.
SUNDAY...Thunderstorm Potential...Dangerous Heat Potential.
EXTENDED DISCUSSION...
An extended period of hot and humid conditions will continue
this week into next weekend. Temperatures for mid to late
week will likely reach the upper 90s to just above 100 degrees.
Dangerous heat index values will continue each afternoon and
additional heat advisories will likely be needed. Isolated
thunderstorms are expected Tuesday otherwise dry weather is
forecast for most locations into the weekend.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Jul 27, 3:49 AM CDT, 39 minutes before
Special Weather Statement National Weather Service Tulsa OK 349 AM CDT Tue Jul 27 2021 OKZ071-073-074-270930- Haskell OK-Pittsburg OK-McIntosh OK- 349 AM CDT Tue Jul 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HASKELL... SOUTHEASTERN MCINTOSH AND NORTHEASTERN PITTSBURG COUNTIES UNTIL 430 AM CDT... At 348 AM CDT, a strong thunderstorm was located over Eufaula, moving east at 10 mph. Wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Eufaula... Canadian... PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3517 9566 3534 9570 3539 9543 3515 9540 TIME...MOT...LOC 0848Z 265DEG 8KT 3526 9557
Local storm report, Jul 27, 3:55 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
355 AM CDT TUE JUL 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 AM TSTM WND GST 4 WNW EUFAULA 35.31N 95.65W
07/27/2021 M59 MPH MCINTOSH OK MESONET
0345 AM TSTM WND GST 4 WNW EUFAULA 35.31N 95.65W
07/27/2021 M64 MPH MCINTOSH OK MESONET
&&Special weather statement, Jul 27, 4:28 AM CDT, 0 minutes before
Special Weather Statement National Weather Service Tulsa OK 428 AM CDT Tue Jul 27 2021 OKZ070-071-073-074-271015- Haskell OK-Pittsburg OK-Muskogee OK-McIntosh OK- 428 AM CDT Tue Jul 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HASKELL...EAST CENTRAL MCINTOSH...NORTHEASTERN PITTSBURG AND SOUTH CENTRAL MUSKOGEE COUNTIES UNTIL 515 AM CDT... At 427 AM CDT, a strong thunderstorm was located near Enterprise, moving east at 10 mph. Wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Quinton... Porum... Whitefield... Kinta... Enterprise... Briartown... LAT...LON 3541 9524 3512 9522 3514 9548 3532 9551 TIME...MOT...LOC 0927Z 265DEG 10KT 3522 9542
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:03 PM CDT | Special Weather Statement | TSA | Okmulgee | 27 min |
| Jul 26, 7:07 PM CDT | Special Weather Statement | TSA | Mayes | 38 min |
| Jul 26, 7:26 PM CDT | Special Weather Statement | TSA | Okmulgee | 34 min |
| Jul 27, 3:49 AM CDT | Special Weather Statement | TSA | McIntosh | 41 min |
| Jul 27, 5:58 AM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Jul 27, 10:22 AM CDT | Excessive Heat Warning | TSA | Cherokee, Craig, Creek, McIntosh, Mayes, Muskogee and 8 more | 10 hr |
| Jul 27, 12:59 PM CDT | Special Weather Statement | TSA | Latimer | 31 min |
| Jul 27, 1:24 PM CDT | Special Weather Statement | TSA | Latimer | 36 min |
| Jul 27, 1:31 PM CDT | Special Weather Statement | TSA | Latimer | 29 min |
| Jul 27, 1:54 PM CDT | Special Weather Statement | TSA | Latimer | 36 min |
| Jul 27, 2:03 PM CDT | Special Weather Statement | TSA | Latimer | 27 min |
| Jul 27, 2:04 PM CDT | Special Weather Statement | TSA | Pittsburg | 26 min |
| Jul 27, 2:22 PM CDT | Special Weather Statement | TSA | LeFlore | 23 min |
| Jul 27, 2:36 PM CDT | Heat Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 29 hr |
| Jul 27, 2:46 PM CDT | Special Weather Statement | TSA | Pittsburg | 29 min |
| Jul 27, 2:48 PM CDT | Special Weather Statement | TSA | Pushmataha | 27 min |
| Jul 27, 3:09 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 26 min |
| Jul 27, 4:38 PM CDT | Special Weather Statement | TSA | Sequoyah | 37 min |
Nearby
Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.